MAUDE Adverse Event Report: MICROVENTION INC. HYDROSOFT 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. HYDROSOFT 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0308-3D-A2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not available for return to the manufacturer for analysis.Imaging was not provided.The event as described could not be confirmed.
 
Event or Problem Description
It was reported through the rage clinical study that a patient treated with embolization coil implants experienced a small basal recurrence, which was noticed 226 day post op on dsa.Further stent embolization was performed on (b)(6) 2022.The outcome was reported to be "resolved without sequelae.".

Brand Name
HYDROSOFT 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19744051
Report Number2032493-2024-00539
Device Sequence Number7785288
Product Code KRD
UDI-Device Identifier00816777025470
UDI-Public00816777025470
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number7110-0308-3D-A2
Device Catalogue Number7110-0308
Device Lot Number0000062954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROSOFT 3D 2 X 8 - 0000129464
Patient Age43 YR
Patient SexFemale